MathSciNet Relay Station
MathSciNet bibliographic data
MR1485095 30E25 (45E05 47G10)
Kazaryan, K.; Soria, F.; Spitkovskiĭ, I. The Riemann boundary value problem in spaces with a weight that admits singularities. (Russian) Dokl. Akad. Nauk 353 (1997), no. 6, 717–719.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement